# SDR UIEA2022082200879

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - VERT FIN L/E FAIRING 321B P/N : 65B03289-9 RHS FOUND DENT.( EMP - VERT FIN L/E FAIRING 321B P/N : 65B03289-9 RHS DENT AREA REWORKED IAW SRM 51-70-01-0G-0 AND 1EA HOLE RIVET REPAIRED IAW SRM 55-30-01-1A-1 ADL NOTED E. )
